# SDR AU980578

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM40E
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER TOP SPARK PLUG CENTER ELECTRODE CERAMIC BROKEN.  NR 3 CYLINDER LOWER SPARK PLUG FOULED.
